# SDR USAA990946

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 770
- Part time: 45,022 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING RON, FOUND 1.5 INCH CRACK IN SKIN AT STATION 770, .5 INCH BELOW STRINGER 18R.  INSTALLED DOUBLER PER SRM 53-30-3, PAGE 2E, FIG 1 SHT 4.  (M)
